# SDR ASAA2019031228586

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,756 hours, 11,921 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE WITH FO FLT DIRECTOR AS MASTER L NAV DISCONNECTED V NAV WENT TO SPEED MODE. SINGLE FMC OPERATION SCRATCH PAD MESSAGE DISPLAYED. FO PFD HAD MAP FLAG. COMPLETED QRD FOR SINGLE FMC OPS AFTER I MIN OF BOTH ON LEFT RETURNED FMC SELECT SWITCH TO NORMAL, NORMAL OPS. GROUNDED - YES. PERFORMED BITE TEST ON FMC. FOUND FMC RESYNC MESSAGE CYCLED POWER ON BOTH FMC. LEFT AND RIGHT FMC OPS CHECK GOOD IAW FIM 34-61 TASK 837 AND AMM 34-61-00.
